# SDR SWAA2019040931508

- Difficulty date: March 13, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 43,695 hours, 23,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A170644
- Condition: Buckled
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FRAME BUCKLED INWARD AT BS. 235.8, BELOW STR. 24R.     / R&R FRAME OUTER CHORD AND WEB IAW EA.
